# SDR AALA202111220671

- Difficulty date: November 10, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 59,522 hours, 34,211 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON  APPROACH SMELLED OIL/FUMES IN FLIGHT DECK. MAINTENANCE FOUND OIL COMING FROM THE APU LOAD COMPRESSOR DRAIN CAVITY DURING THE INITIAL TROUBLESHOOTING .  REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003.
